Pacific Journal of Mathematics

Correction to: ``Properties of differential forms in $n$ real variables''.

H. B. Mann, Josephine Mitchell, and Lowell Schoenfeld

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 631.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991744

Mathematical Reviews number (MathSciNet)
MR0218748

Zentralblatt MATH identifier
0152.30804

Subjects
Primary: 35.42

Citation

Mann, H. B.; Mitchell, Josephine; Schoenfeld, Lowell. Correction to: ``Properties of differential forms in $n$ real variables''. Pacific J. Math. 23 (1967), no. 3, 631. https://projecteuclid.org/euclid.pjm/1102991744


Export citation

See also

  • Orig : H. B. Mann, Josephine Mitchell, Lowell Schoenfeld. Properties of differential forms in $n$ real variables. Pacific Journal of Mathematics volume 21, issue 3, (1967), pp. 525-529.